SciELO - Scientific Electronic Library Online

 
vol.52 número2Inductive lattices of totally composition formationsDiscriminant Structures Associated to Matrix Semantics índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Compartilhar


Revista Colombiana de Matemáticas

versão impressa ISSN 0034-7426

Resumo

BRACAMONTE, Mireya; GIMENEZ, José  e  MEDINA, Jesús. Sandwich theorem for reciprocally strongly convex functions. Rev.colomb.mat. [online]. 2018, vol.52, n.2, pp.171-184. ISSN 0034-7426.  http://dx.doi.org/10.15446/recolma.v52n2.77157.

We introduce the notion of reciprocally strongly convex functions and we present some examples and properties of them. We also prove that two real functions f and g, defined on a real interval [a, b], satisfy

for all x, y ∈ [a, b] and t ∈ [0, 1] iff there exists a reciprocally strongly convex function h: [a, b] → R such that f (x) ≤ h(x) ≤ g(x) for all x ∈ [a, b].

Finally, we obtain an approximate convexity result for reciprocally strongly convex functions; namely we prove a stability result of Hyers-Ulam type for this class of functions.

Palavras-chave : Convex functions; Sandwich theorem; Hyers-Ulam.

        · resumo em Espanhol     · texto em Inglês     · Inglês ( pdf )